# SDR 96ZZZM871

- Difficulty date: April 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805EA
- Make and model: Boeing 727225
- Aircraft serial: 22436
- Engine: Pwa JT8D15A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 35,426 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON TAKEOFF NR 1 ENGINE OIL BYPASS LIGHT CAME ON.  BROUGHT THROTTLE BACK TO IDLE, ALL INDICATIONS NORMAL.  AFTER CRUISE THROTTLE WAS MOVED FROM IDLE AND OIL TEMP CLIMBED WITH THROTTLE MOVEMENT.  THROTTLE RETARDED AND SHUT ENGINE DOWN FOR PRECAUTION.  WHEN AIRCRAFT ARRIVED, PULLED ENGINE OIL FILTERS.  FOUND EXCESSIVE METAL IN SCREEN, SENT OIL OUT FOR ANALYSIS.  RESULTS INDICATE BEARING FAILURE.  REMOVED AND REPLACED NR 1 ENGINE.
